RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dal'nevost. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dal'nevost. Mat. Zh., 2019, Volume 19, Number 1, Pages 75–83 (Mi dvmg397)  

Internal inverse problem of complex magnetic potential

P. B. Sulyandzigaa, A. N. Ivanovb, E. P. Sulyandzigac

a Computer Centre of Far Eastern Branch RAS
b Pacific National University, Khabarovsk
c Far Eastern State Transport University

Abstract: The article is dedicated to definition of an area by its internal complex magnetic potential. The problem to find an area which is close to given is reduced to solution of conjugation problem which linear part has first-order derivative. Proven solvability of the problem "in the small".

Key words: inverse problem, magnetic potential.

Full text: PDF file (450 kB)
References: PDF file   HTML file
UDC: 517.946
MSC: 45Q05
Received: 14.11.2018

Citation: P. B. Sulyandziga, A. N. Ivanov, E. P. Sulyandziga, “Internal inverse problem of complex magnetic potential”, Dal'nevost. Mat. Zh., 19:1 (2019), 75–83

Citation in format AMSBIB
\Bibitem{SulIvaSul19}
\by P.~B.~Sulyandziga, A.~N.~Ivanov, E.~P.~Sulyandziga
\paper Internal inverse problem of complex magnetic potential
\jour Dal'nevost. Mat. Zh.
\yr 2019
\vol 19
\issue 1
\pages 75--83
\mathnet{http://mi.mathnet.ru/dvmg397}


Linking options:
  • http://mi.mathnet.ru/eng/dvmg397
  • http://mi.mathnet.ru/eng/dvmg/v19/i1/p75

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Дальневосточный математический журнал
    Number of views:
    This page:27
    Full text:6
    References:8

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019